4 doctors weighed in:
What are the consequences of acetaminophen overdose?
4 doctors weighed in

Dr. Danny Proffitt
Family Medicine
2 doctors agree
In brief: Liver damage
Acetamenophen can damage the liver. It can be mild and barely undetectable all the way to death.
If you suspicion any problem with acetamenophen poisoning, please go to the er immediately!

In brief: Liver damage
Acetamenophen can damage the liver. It can be mild and barely undetectable all the way to death.
If you suspicion any problem with acetamenophen poisoning, please go to the er immediately!
Dr. Danny Proffitt
Dr. Danny Proffitt
Thank
Dr. Brijesh Chandwani
Pain Management
In brief: Liver damage
Worst consequence from Acetaminophen overdose is jaundice or liver failure.
Signs of Acetaminophen toxicity include nausea, diarrhea, abdominal pain and vomiting.

In brief: Liver damage
Worst consequence from Acetaminophen overdose is jaundice or liver failure.
Signs of Acetaminophen toxicity include nausea, diarrhea, abdominal pain and vomiting.
Dr. Brijesh Chandwani
Dr. Brijesh Chandwani
Thank
Read more answers from doctors